牡丹江师范学数学系,黑龙江,牡丹江,157011
Published:2015
移动端阅览
Jin Dan-dan. LURWC Points in Musielak一Orlicz Spaces[J]. 2015, 20(1): 117-120.
DOI:
Jin Dan-dan. LURWC Points in Musielak一Orlicz Spaces[J]. 2015, 20(1): 117-120. DOI: 10.15938/j.jhust.2015.01.023.
研究了赋Luxemburg范数的Musielak - Orlicz空间中的LURWC胜质,给出了MusielakOrlicz空间中点具有LURWC性质的充要条件,推广了对于Orlicz空间的LURWC条件的研究.
In this paper
we discuss LURWC property of Musielak一Orlicz spaces with Luxemburg norm. The suf-ficient and necessary conditions of LURWC points in Musielak一Orlicz spaces are given,and the result makes somesubstantive progress for LURWC conditions in Orlicz spaces
0
Views
940
下载量
CSCD
Publicity Resources
Related Articles
Related Author
Related Institution